# SDR AALA201902287001

- Difficulty date: February 26, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N899NN
- Make and model: Boeing 737823
- Aircraft serial: 31151
- Aircraft time: 21,074 hours, 8,435 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 22064002
- Part serial: 1191441
- Condition: Overheated
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CABIN ODOR REPORTED IN COCKPIT BY FLIGHT CREW.  EMERGENCY DECLARED AND RETURNED TO DEPARTURE,  LANDED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE ACCOMPLISHED CABIN ODOR, SMOKE WORK CARD IAW MCM 05-96-70,  AND FOUND THE RIGHT A/C PACK OVERHEATING.  MAINTENANCE REPLACED RT A/C PACK IAW AMM 21-51-04.
